SOME INTEGRAL INEQUALITIES OF HERMITE-HADAMARD TYPE FOR DIFFERENTIABLE (s, m)-CONVEX FUNCTIONS VIA FRACTIONAL INTEGRALS


Bayraktar B.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.10, no.3, pp.625-637, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 3
  • Publication Date: 2020
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.625-637

Abstract

In this paper, we present new inequalities connected with fractional integrals for twice differentiable functions derivatives which are (s, m) convex functions. To obtain this, integral inequalities were used classical inequalities as Holder inequalitiy and power mean inequality.This results are related to the well-known integral inequality of the Hermite-Hadamard type. Also some applications to special means are provided.